# SDR AALA201701309007

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 71,798 hours, 24,978 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4004177A
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON NR 3 SLAT COVE PANEL OUTBOARD OF INBOARD END RIB. REPAIRED COVE PANEL PER SRM 51-40-02.
